I posted 10 days ago after my last blood test regarding my dose of Levo of 100mcg. The results were: TSH: 0.08 (0.3-5.5), FT4: 22.5 (12-22), FT3: 5.8 (3.1-6.8).
I haven't been all that well since, suffering from headaches and overall malaise with fatigue developing throughout the day (I was particularly unwell yesterday). I am pretty fit and have been excercising regularly for years but in the last 3 days I've felt post-exercise lactic acid sensation in most muscles in my body. Now this is something that rarely happens to me even if I have a couple of weeks break in exercise and there was nothing changed in my workout routine - I've been doing the same classes for weeks. Last night, when I was reading in bed about midnight I realised I could feel my pulse all over my body, I checked it and it was almost 90 (my pulse would typically be 52-64 when rested). It continued for about half hour and then subsided and I was able to go to sleep.
As I've been keeping an eye on my symptoms due to the ft4 being a little high I got worried that perhaps I'm taking too much Levo and decided to skip my dose last night. I woke up quite sweaty (this was my daily symptom for over 2 years prior to diagnosis), feeling heavy and with mild swelling in my left eyelid (again this used to be my typical symptom but went away since starting Levo) and swelling in my fingers (not able to move my rings - again this used to be a regular thing for me before Levo).
Now, I'm really confused by this as I didn't think there would be such a reaction to skipping just one dose. Could I really be this sensitive to t4?
Apart from the high pulse rate sensation (which I experienced once a couple of days earlier but not as intensely) I have not noticed any specific symptoms of hyper state although the tiredness and headaches could have been that. Should I try reducing my dose slightly, say take 75mcg once or twice a week instead of 100mcg (when I was on 75mcg every day my tsh was 3.58). Or is it possible that I'm still not well just because my symptoms have not caught up with the blood levels yet and I should just continue with the current dose? Or should I try 100mcg of different brand? I've been taking 100mcg of Actavis but I have MP 50mcg pills left over.
Many thanks for your help!